메뉴 건너뛰기




Volumn 131, Issue 2, 2001, Pages 363-384

Weak compactness criteria in symmetric spaces of measurable operators

Author keywords

[No Author keywords available]

Indexed keywords


EID: 2542569553     PISSN: 03050041     EISSN: None     Source Type: Journal    
DOI: 10.1017/s0305004101005114     Document Type: Article
Times cited : (36)

References (25)
  • 3
    • 2542577118 scopus 로고    scopus 로고
    • The Kadec-Klee property in symmetric spaces of measurable operator
    • V. I. CHILIN, P. G. DODDS and F. A. SUKOCHEV. The Kadec-Klee property in symmetric spaces of measurable operator. Israel J. Math. 97 (1997), 203-219.
    • (1997) Israel J. Math. , vol.97 , pp. 203-219
    • Chilin, V.I.1    Dodds, P.G.2    Sukochev, F.A.3
  • 4
    • 0002495868 scopus 로고
    • Weak convergence in non-commutative symmetric spaces
    • V. I. CHILIN and F. A. SUKOCHEV. Weak convergence in non-commutative symmetric spaces. J. Operator Theory 31 (1994), 35-65.
    • (1994) J. Operator Theory , vol.31 , pp. 35-65
    • Chilin, V.I.1    Sukochev, F.A.2
  • 5
    • 0001333435 scopus 로고
    • Non-commutative Banach function spaces
    • P. G. DODDS, T. K. DODDS and B. DE PAGTER. Non-commutative Banach function spaces. Math. Z. 201 (1989), 583-597.
    • (1989) Math. Z. , vol.201 , pp. 583-597
    • Dodds, P.G.1    Dodds, T.K.2    De Pagter, B.3
  • 10
    • 84972546868 scopus 로고
    • Generalized s-numbers of τ-measurable operators
    • T. FACK and H. KOSAKI. Generalized s-numbers of τ-measurable operators. Pacific J. Math. 123 (1986), 269-300.
    • (1986) Pacific J. Math. , vol.123 , pp. 269-300
    • Fack, T.1    Kosaki, H.2
  • 13
    • 85008744836 scopus 로고
    • On symmetric sequence spaces
    • D. J. H. GARLING. On symmetric sequence spaces. Proc. London Math. Soc. 16 (1966), 85-106.
    • (1966) Proc. London Math. Soc. , vol.16 , pp. 85-106
    • Garling, D.J.H.1
  • 14
    • 85008743019 scopus 로고
    • On ideals of operators in Hilbert space
    • D. J. H. GARLING. On ideals of operators in Hilbert space. Proc. London Math. Soc. 17 (1967), 115-138.
    • (1967) Proc. London Math. Soc. , vol.17 , pp. 115-138
    • Garling, D.J.H.1
  • 15
    • 0001054079 scopus 로고
    • Singular traces on semifinite von Neumann algebras
    • D. GUIDO and T. ISOLA. Singular traces on semifinite von Neumann algebras. Journal of Functional Analysis 134 (1995), 451-485.
    • (1995) Journal of Functional Analysis , vol.134 , pp. 451-485
    • Guido, D.1    Isola, T.2
  • 18
    • 0003283708 scopus 로고
    • Interpolation of linear operators. Translations of Mathematical Monographs
    • S. G. KREIN, JU. I. PETUNIN and E. M. SEMENOV. Interpolation of linear operators. Translations of Mathematical Monographs. Amer. Math. Soc. 54 (1982).
    • (1982) Amer. Math. Soc. , vol.54
    • Krein, S.G.1    Petunin, Ju.I.2    Semenov, E.M.3
  • 21
    • 33646751994 scopus 로고
    • Notes on non-commutative integration
    • E. NELSON. Notes on non-commutative integration. Journal of Functional Analysis 15 (1974), 103-116.
    • (1974) Journal of Functional Analysis , vol.15 , pp. 103-116
    • Nelson, E.1
  • 22
    • 21344471038 scopus 로고    scopus 로고
    • p-spaces associated with finite and infinite von Neumann algebras
    • p-spaces associated with finite and infinite von Neumann algebras. Proc. Amer. Math. Soc. 124 (1996), 1517-1527.
    • (1996) Proc. Amer. Math. Soc. , vol.124 , pp. 1517-1527
    • Sukochev, F.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.